# SDR 2007UALA00483

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31516121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  LEAKING AROUND THREADS ON GAUGE, TEFLON TAPE PULLED AWAY FROM THREADS ON GAUGE. RESEALED W/TEFLON TAPE AROUND GAUGE THREADS.
